# SDR 2008UALA05867

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 30,964 hours, 8,361 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK NR 2 ENGINE.  FOUND STARTER DRIVE GEARBOX BEARING HOUSING ASSY CRACKED AND LEAKING.  REPLACED NR 2 ENG STARTER HOUSING ASSY & STARTER.  ALSO REPLACED STARTER DRIVE OIL SEAL.  RAN ENG, NO LEAKS NOTED.  OPS CHECK GOOD.
